# SDR DALA1118145521

- Difficulty date: March 11, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N521US
- Make and model: Boeing 757251
- Aircraft serial: 23209
- Aircraft time: 77,302 hours, 32,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETWEEN FLOORBEAM STA 345 TO STA 365, LBL 25 FLOOR SUPPORT HAS CORROSION AS MARKED.  BLENDED CORROSION PER SRM 51-10-02, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-04, FIG 101 DETAIL  II. REM AND REP SHIM IAW SRM 51-40-02, 51-40-05 AND TRAVELERT11/873556, MAT 7075-T6-125C, BATCH 1947441.
